Algebras of Distributions of Binary Isolating Formulas for Almost ω-Categorical Weakly o-Minimal Theories

A. B. Altayeva, B. Sh Kulpeshov, S. V. Sudoplatov

Research output: Contribution to journalArticlepeer-review

Abstract

We describe distribution algebras of binary isolating formulas over 1-type for almost ω-categorical weakly o-minimal theories. It is proved that an isomorphism of these algebras for two 1-types is characterized by the coincidence of binary convexity ranks, as well as by the simultaneous fulfillment of isolation, quasirationality or irrationality of the two types. A criterion is established for an algebra of formulas over a pair of not weakly orthogonal 1-types to be generalized commutative for almost ω-categorical weakly o-minimal theories.

Translated title of the contributionАлгебры распределений бинарных изолирующих формул для почти ω-категоричных слабо o-минимальных теорий
Original languageEnglish
Article number1
Pages (from-to)241-262
Number of pages22
JournalAlgebra and Logic
Volume60
Issue number4
DOIs
Publication statusPublished - Sep 2021

Keywords

  • algebra of distributions of binary isolating formulas
  • ω-categorical weakly o-minimal theory

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'Algebras of Distributions of Binary Isolating Formulas for Almost ω-Categorical Weakly o-Minimal Theories'. Together they form a unique fingerprint.

Cite this